Alert archive / Texas / Flash Flood Watches in 2016

Flash Flood Watch 3, NWS Midland/Odessa, TX

May 31, 201618 counties in Texas

NWS Midland/Odessa, TX issued this flash flood watch at May 31, 2016, 2:14 PM CDT for 18 counties in Texas. It took effect at May 31, 2016, 4:00 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
May 31, 2016, 2:14 PM CDT (19:14 UTC)
In effect from
May 31, 2016, 4:00 PM CDT
Expired
Jun 2, 2016, 3:20 AM CDT
In force
35 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None

Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
604 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

111 
WGUS64 KMAF 311914
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
214 PM CDT TUE MAY 31 2016

...FLASH FLOOD WATCH IN EFFECT FOR EASTERN PORTIONS OF THE PERMIAN
BASIN AND WESTERN LOW ROLLING PLAINS THROUGH WEDNESDAY...

.HEAVY RAIN FELL ACROSS MUCH OF THE EASTERN PERMIAN BASIN OVER
THE PAST SEVERAL DAYS AND MORE IS EXPECTED TONIGHT INTO WEDNESDAY.
AN UPPER STORM SYSTEM WILL CONTINUE TO RESULT IN THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS WHICH MAY LEAD TO FLASH FLOODING OF LOW
LYING AREAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE WITH MORE IN ISOLATED LOCATIONS.

TXZ047-048-051>053-062-063-069-070-011000-
/O.NEW.KMAF.FF.A.0003.160531T2100Z-160602T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON-
REAGAN-
INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING...
COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN...
BIG LAKE
214 PM CDT TUE MAY 31 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH MORE IN
  ISOLATED LOCATIONS

* FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING
  AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY
  RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER
MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING
WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING
ACROSS A ROADWAY...TURN AROUND...DONT DROWN.

&&

$$

RHLUCHAN
3 follow-up statements
458 
WGUS64 KMAF 010824
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
324 AM CDT WED JUN 1 2016

...FLASH FLOOD WATCH IN EFFECT FOR EASTERN PORTIONS OF THE
PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THROUGH EARLY 
THIS EVENING...

.HEAVY RAIN FELL ACROSS MUCH OF THE EASTERN PERMIAN BASIN OVER
THE PAST SEVERAL DAYS AND MORE IS EXPECTED TODAY. AN UPPER LEVEL
STORM STORM WILL APPROACH THE WATCH AREA TODAY RESULTING IN A
ADDITIONAL SHOWERS AND THUNDERSTORMS...WHICH MAY LEAD TO FLASH
FLOODING OF LOW LYING AREAS. ADDITIONAL RAINFALL AMOUNTS OF UP TO
1 INCH IS POSSIBLE WITH MORE IN ISOLATED LOCATIONS.

TXZ047-048-051>053-062-063-069-070-012000-
/O.CON.KMAF.FF.A.0003.000000T0000Z-160602T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON-
REAGAN-
INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING...
COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN...
BIG LAKE
324 AM CDT WED JUN 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WESTERN TEXAS...INCLUDING THE FOLLOWING AREAS... 
  BORDEN...GLASSCOCK...HOWARD...MARTIN...MIDLAND...MITCHELL... 
  REAGAN...SCURRY AND UPTON. 

* THROUGH THIS EVENING

* ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED
  HIGHER AMOUNTS.

* FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING
  AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY
  RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY
BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER
CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A
ROADWAY...TURN AROUND...DONT DROWN.

&&

$$
874 
WGUS64 KMAF 011846
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
146 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH IN EFFECT FOR THE PERMIAN BASIN SOUTH TO THE
BIG BEND THROUGH TONIGHT...

.HEAVY RAIN HAS FALLEN ACROSS MUCH OF THE AREA OVER THE PAST
SEVERAL DAYS AND MORE IS POSSIBLE THIS AFTERNOON AND TONIGHT. AN
UPPER LEVEL STORM STORM WILL MOVE OVER THE AREA TONIGHT AND
THURSDAY RESULTING IN ADDITIONAL SHOWERS AND
THUNDERSTORMS...WHICH MAY LEAD TO FLASH FLOODING OF LOW LYING
AREAS. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE
WITH SOME LOCATIONS SEEING MORE.

TXZ045-046-050-060-061-067-068-074-075-079>082-021115-
/O.EXB.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-ANDREWS-WINKLER-ECTOR-WARD-CRANE-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...ANDREWS...KERMIT...
ODESSA...MONAHANS...CRANE...ALPINE...FORT DAVIS...FORT STOCKTON...
PRESIDIO...MARFA...BIG BEND NP...MARATHON...DRYDEN...SANDERSON
146 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

* ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED 
  HIGHER AMOUNTS. 

* FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING 
  AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY 
  RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER 
  CROSSINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY
BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER
CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A
ROADWAY...TURN AROUND...DONT DROWN.

&&

$$

TXZ047-048-051>053-062-063-069-070-021115-
/O.EXT.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON-
REAGAN-
INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING...
COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN...
BIG LAKE
146 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING...

* ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED 
  HIGHER AMOUNTS. 

* FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING 
  AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY 
  RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER 
  CROSSINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY
BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER
CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A
ROADWAY...TURN AROUND...DONT DROWN.

&&

$$

RHLUCHAN
878 
WGUS64 KMAF 020820
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
320 AM CDT THU JUN 2 2016

......FLASH FLOOD WATCH CANCELLED FOR THE PERMIAN BASIN SOUTH TO
THE BIG BEND... 

.AN UPPER LEVEL STORM SYSTEM OVER WEST TEXAS WILL MOVE EAST
OUT OF THE AREA TODAY RESULTING IN A SIGNIFICANT DECREASE IN
FLASH FLOODING POTENTIAL. A FEW THUNDERSTORMS TODAY COULD STILL
PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY IN THE EASTERN PERMIAN
BASIN WHICH COULD RESULT IN LOCALIZED AREAS OF HIGH WATER IN LOW
WATER CROSSINGS.

TXZ045>048-050>053-060>063-067>070-074-075-079>082-020930-
/O.CAN.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER...
ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE...ALPINE...FORT DAVIS...FORT STOCKTON...
PRESIDIO...MARFA...BIG BEND NP...MARATHON...DRYDEN...SANDERSON
320 AM CDT THU JUN 2 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST TEXAS AND WESTERN
TEXAS HAS BEEN CANCELLED. THUNDERSTORMS PRODUCING WIDESPREAD HEAVY
RAINFALL IS EXPECTED TO MOVE EAST INTO CENTRAL TEXAS TODAY. A FEW
STORMS COULD STILL PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY
ACROSS THE EASTERN PERMIAN BASIN WHICH COULD RESULT IN PONDING OF
WATER ON ROADWAYS AND LOCALIZED HIGH WATER IN LOW WATER CROSSINGS.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at May 31, 12:35 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 31, 12:35 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1235 PM CDT TUE MAY 31 2016

.DISCUSSION...
See 18Z aviation discussion below.

&&

.AVIATION...
VFR conditions are expected through the period except perhaps
briefly in heavier showers. Removed the TEMPO for TS from the TAFs
due to uncertainty in timing and coverage. Have opted for -SHRA
after 21Z and will amend for TS if any site is threatened. Winds
will generally be southerly but outflow boundaries moving across
any TAF site could cause winds to gust and become variable in
direction.

Hennig

&&

.PREV DISCUSSION... /issued 450 AM CDT TUE MAY 31 2016/

Widespread unsettled weather is expected through Thursday due
to a slowly approaching southern stream system currently centered
in western Arizona.

For today favor the NAM model in depicting precipitation decreasing
this morning due to stabilization behind convection from last
night. However, expect an uptick in thunderstorm development by
this afternoon across the Davis Mountains and Stockton Plateau due
to intense heating and topography combined with strongly diffluent
flow at 250 millibars and remnant outflow boundaries and mid level
remnant convective vorticity disturbances. Some of these storms
will be strong to severe given 0 to 6 kilometer shear values of 25
to 35 knots and capes in excess of 2000 j/kg.

Thunderstorms will continue tonight and increase in areal coverage
especially across the Permian Basin due to an advancing cold
front and a 25 to 35 knot low level jet developing this evening
ahead of it in continued strongly diffluent flow aloft. Some of
the thunderstorms will be strong to severe tonight and could
produce heavy rainfall. Will mention these potential hazards in
the Hazardous Weather Outlook.

For Wednesday and Thursday the southern stream upper low is forecast
to approach and track over southeast New Mexico and west Texas.
Will continue mainly chance to likely pops for showers and
thunderstorms. Some of the rainfall could be heavy given the slow
movement of the upper low and progged precipitable water values 1
to 2 standard deviations above normal. Will mention the potential
for heavy rainfall and localized flooding in the Hazardous Weather
Outlook. Temperatures will be well below normal both days with
widespread clouds and precipitation beneath the cold core system.

Precipitation chances should diminish and be mainly confined to
extreme eastern sections of the Permian Basin and lower Trans
Pecos Region Thursday night and Friday as the upper low finally
pushes east into central Texas. Temperatures will still be well
below normal especially in the east Friday.

Beyond Friday the upper low is forecast to only drift slowly south
into southern Texas this weekend into early next week. In this
regime most of the precipitation should remain east of the
forecast area. Will continue the mainly dry forecast for now
across west Texas and southeast New Mexico. Will mention mainly
diurnal isolated thunderstorms across the Davis and or Guadalupe
Mountains due to unstable upslope flow. Will continue to monitor
the potential for fringe precipitation to back westward into the
eastern Permian Basin these periods due to the proximity of the
system to the south and east. Temperatures are still generally
expected to be below normal under cyclonic flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     86  65  77  61 /  30  60  60  60
Carlsbad                       92  63  78  60 /  20  20  50  50
Dryden                         88  68  84  65 /  40  40  50  50
Fort Stockton                  91  66  81  61 /  40  40  50  50
Guadalupe Pass                 82  59  73  55 /  20  20  40  40
Hobbs                          88  60  75  57 /  30  40  60  60
Marfa                          84  54  77  53 /  30  30  50  40
Midland Intl Airport           88  65  78  61 /  30  50  60  60
Odessa                         87  65  78  61 /  30  50  60  60
Wink                           91  63  80  61 /  40  30  50  60

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/10
Hazardous weather outlook, May 31, 1:05 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
105 PM CDT TUE MAY 31 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-011815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
105 PM CDT TUE MAY 31 2016 /1205 PM MDT TUE MAY 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY AND PERSIST
TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING COULD ALSO
BECOME PROBLEMATIC THIS AFTERNOON AND TONIGHT, ESPECIALLY IN THE
EASTERN PERMIAN BASIN WHICH HAS RECENTLY SEEN ALOT OF RAINFALL AND
WHERE A FLASH FLOOD WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER
ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS.  SEVERE THUNDERSTORMS
WILL BE POSSIBLE WEDNESDAY IN THE BIG BEND AND LOWER TRANS PECOS.
ON THURSDAY, THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL.
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 7 PM THURSDAY FOR THE
EASTERN PERMIAN BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:01 PM CDTSevere Thunderstorm WarningMAFGlasscock29 min
May 30, 7:27 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry63 min
May 30, 7:30 PM CDTSevere Thunderstorm WarningMAFGlasscock60 min
May 30, 7:42 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio48 min
May 30, 7:50 PM CDTSevere Thunderstorm WarningMAFBrewster40 min
May 30, 7:53 PM CDTAreal Flood AdvisoryMAFScurry3 hr
May 30, 8:28 PM CDTSpecial Weather StatementMAFMartin47 min
May 30, 8:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Presidio61 min
May 30, 8:42 PM CDTFlash Flood WarningMAFGlasscock, Midland3 hr
May 30, 8:57 PM CDTSevere Thunderstorm WarningMAFMartin63 min
May 30, 9:02 PM CDTSpecial Weather StatementMAFPecos58 min
May 30, 9:15 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland60 min
May 30, 9:28 PM CDTSpecial Weather StatementMAFWard47 min
May 30, 9:33 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Martin57 min
May 30, 9:46 PM CDTSpecial Weather StatementMAFReeves44 min
May 30, 10:11 PM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines, Martin3 hr
May 30, 10:27 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin63 min
May 30, 10:41 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland34 min
May 30, 11:02 PM CDTAreal Flood AdvisoryMAFAndrews, Ector, Martin, Midland3 hr
May 30, 11:14 PM CDTSevere Thunderstorm WarningMAFEctor, Glasscock, Midland46 min
May 30, 11:29 PM CDTSevere Thunderstorm WarningMAFHoward, Martin31 min
May 30, 11:38 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland3 hr
May 30, 11:52 PM CDTSevere Thunderstorm WarningMAFEctor, Midland30 min
May 30, 11:57 PM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 31, 12:03 AM CDTSpecial Weather StatementMAFHoward42 min
May 31, 12:11 AM CDTFlash Flood WarningMAFGlasscock, Howard3 hr
May 31, 2:06 AM CDTSpecial Weather StatementMAFPresidio54 min
May 31, 3:16 PM CDTSpecial Weather StatementMAFScurry44 min
May 31, 3:38 PM CDTSevere Thunderstorm WarningMAFScurry49 min
May 31, 6:45 PM CDTSpecial Weather StatementMAFDawson60 min

Nearby

Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.